# SDR USAA2010050390880

- Difficulty date: April 30, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 31,303 hours, 12,398 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bolt
- Condition: Disconnected
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: B

## Discrepancy

FLT 400 BOS-PHX - EMERGENCY LANDING - ON DESCENT INTO PHX GOT ENGINE 1 STALL ECAM THEN SELF CLEARED - PARAMETERS LOOKED NORMAL.  AT 12000 FEET GOT THIRD STALL MESSAGE FOLLOWED BY ENGINE 1 FAIL ECAM.  THIS TIME EGT WAS ABOUT 549 DEGREES WITH LEVERS AT IDLE.  SHUTDOWN PER ECAM.  FOUND ENGINE VSV ACTUATOR BOLT TO CRANK ROD DISCONNECTED.  INSTALLED NEW BOLT, WASHER & NUT REF 75-32-42-200-010-A.  COMPLIED WITH POWER ASSURANCE RUN PER CARD F5M71312.  NO DEFECTS NOTED AT ENGINE RUN.
